MDJunction - People Helping People
 
Ask a Question
01/01/2010 09:11 AM

Iodoral???

tamrakat
tamrakat  
Posts: 10
Member

I have slightly low T3 and a mutlinodular thyroid which was Hashie's negative. I'm noticing more hair falling out in the shower, and my hands and feel are often very cold. I'm thinking of trying a product called Iodoral. One of my friends is taking it and several on another Fibro group. I'm wondering if anyone here has heard of it or tried it, and what their results were? I'm always nervous to try something new.

On a happier note, the LDN I started taking during the clinical trial last year is still helping a lot with the fibro pain and other symptoms.

Tamra in Gilroy

LDN Day 116

post-Stanford Phase II LDN For Fibromyalgia Clinical Trial

Reply

01/01/2010 10:01 AM
Auntie3285
Auntie3285  
Posts: 9182
VIP Member
I'm an Advocate

Hi Tamra,

Happy New Year to you ~~~ Smile

I am Hypo but have never heard of Iodoral so cannot help you with whether or how it might work .

Before anything else, tho', I would check with my dr. before taking it (not sure if it is a 'script only med or OTC).

I am glad to hear that LDN is decreasing your pain levels ~~~ Great way to start a New Year Wink

Marilyn


01/24/2010 07:16 AM
MissStacey
MissStacey  
Posts: 14845
VIP Member
I'm an Advocate

Have you had your Thyroid levels checked to see if it has leveled you out at all, Iodoral is a suppliment not a Thyroid med though, are you on Thyroid meds as well?

Post edited by: MissStacey, at: 01/24/2010 07:19 AM


01/26/2010 04:09 PM
Auntie3285
Auntie3285  
Posts: 9182
VIP Member
I'm an Advocate

Hi Victory ~~~

I, too, battle the enemies of Fibro and Hypothyroidism and 99% of the time they just do NOT get along with each other, do they ?

I am finally learning to decipher which one is the bad one on a given rough day ~~~

Marilyn


01/26/2010 07:27 PM
santos63
santos63  
Posts: 2524
Senior Member

I don't have Iodoral listed in my drug book, so am assuming it is new drug or a supplement?

I'll try googling it. But I would ask DR. to make sure it is compatible with your other meds.

Reply

Share this discussion with your friends:


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved